I have intense itching on my hips, and I have attached some pictures. It will help if you suggest some medicine or cream put on the itching area.
Also, please let me know the generic name of the medicine or cream as I am traveling to many countries.
Welcome to icliniq.com.
1) What is the duration of the disease?
2) Do you have any lesions in the groin folds?
3) Do you have any other medical problems for which you are taking medications?
Kindly revert with the answers.
Thanks for the reply.
Itching has started just two weeks ago and I am not under any medications. I used Itch Guard but it did not help.
Is this a serious issue?
Welcome back to icliniq.com.
It looks like tinea corporis, a fungal infection affecting the superficial layer of skin (attachments removed to protect the patient’s identity).
I suggest you apply Sertaconazole cream twice daily over the skin lesions for one week; after applying cream, wait for five minutes and apply Clotrimazole powder over the lesions. This method will help to absorb any moisture, as moisture is a predisposing factor for fungal growth.
You should clean the area with Ketoconazole soap once a daily and pat dry the area. Kindly keep the area clean and dry. Do not share your soap or towels.
Revert after one week.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a chronic fever, which is called as pyrexia of unknown origin when we are unable to ascertain a cause. As your blood tests and x-ray are normal, lung infection is ruled out. Conditions causing chronic fever are numerous. Also, certain infect... Read fullCan I use Hydrozole for jock itch?
.. of Hydrocortisone and Clotrimazole) cream contains steroid and should not be used as a treatment for jock itch (fungal infection of the groin). You will experience temporary relief while using it but your condition will aggravate once you stop usi... Read fullI have multiple itchy lesions all over my body. What can they be?
.. read your query. It seems you have developed either allergic contact dermatitis or tinea corporis. Please sent pictures of the lesions, for a better understanding. Revert with more information to a dermatologist online --> .. ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now